# SDR AALA201707219027

- Difficulty date: July 19, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N203UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30548
- Aircraft time: 54,617 hours, 15,817 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 415N40019
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON MAIN DECK AFT SHEAR WEB TOP SURFACE MOUNTED RIGHT HAND AFT GALLEY FITTING AT STATION 1710 AND RBL 53. REPLACED FITTING ASSEMBLY PER SRM 53-00-51-1A -1 AND 51-40-02.
